A uniqueness condition for hyperbolic systems of conservation laws

Alberto Bressan, Marta Lewicka

Research output: Contribution to journalArticle

20 Scopus citations

Abstract

Consider the Cauchy problem for a hyperbolic n × n system of conservation laws in one space dimension: ut + f(u)cursive Greek chi = 0, u(0, cursive Greek chi) = ū(cursive Greek chi). (CP) Relying on the existence of a continuous semigroup of solutions, we prove that the entropy admissible solution of (CP) is unique within the class of functions u = u(t, cursive Greek chi) which have bounded variation along a suitable family of space-like curves.

Original languageEnglish (US)
Pages (from-to)673-682
Number of pages10
JournalDiscrete and Continuous Dynamical Systems
Volume6
Issue number3
DOIs
StatePublished - Jul 2000

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A uniqueness condition for hyperbolic systems of conservation laws'. Together they form a unique fingerprint.

  • Cite this